# SDR 2004F00208

- Difficulty date: January 23, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N216CA
- Make and model: Amd FALCON20
- Aircraft serial: 11
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AIRCRAFT WAS LANDING AT MSP, THE AIRCRAFT BLEW TWO MAIN TIRES.  REMOVED AND REPLACED THE NR 1 AND NR 2 MAIN TIRE ASSEMBLIES, FUNCTIONAL TESTED ANTI-SKID SYSTEM AND FOUND NO DEFECTS.  PERFORMED HIGH SPEED TAXI OF AIRCRAFT TO TEST ANTI-SKID SYSTEM AND FOUND NO DEFECTS.  (M)
